# SDR SWAA2025060365366

- Difficulty date: April 29, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194E OUTER SKIN HAS 2 DISBONDS. (MARKED)<[01] PANEL 194E OUTER SKIN WITH 2 DISBONDS AS MARKED PLUS ONE ADDITIONAL UNMARKED UPPER SKIN DISBOND WERE ALL REPAIRED PER SRM 51-70-05-2R-2.
